I need help, been on either perc 5mg or these for 20 years for chronic pain. I drink a little in the PM's and have to take a 15mg temazapam for years to sleep at night.I need support and know AA/NA is the best help. I need surgeries and have no insurance or $. How bad are the WD's and how long?
Is there someone who you trust that you can give your meds to?? This way they can control the weening that needs to be done. If you try and ween down by yourself you will not be able to do it especially after 20 years of taking this drug. You will suffer bad flu like symptoms for about 5 days and then you will begin to physically recover quickly. The mental addiction is tough and you will have to try and keep busy as your mind tends to focus on the drugs when you are idle. Google "The Thomas Recipe" and follow it as close as you can, a very successful recipe that has been used for quite awhile now... Good luck... Dave
mpvt gave you excellent advice. Try to follow it as closely as you can. It's almost impossible to taper yourself down. I hope you have a family member or close friend willing to help you? Soak in a hot bath for body aches, walk a lot, drink as much water and gatorade as you possibly can. Sweat it out, walk it out and keep your mind focused on positives in your life. One big positive you have already is you want to quit, be proud of that! You obviously are serious about quitting because you came here for advice and support. ImodiumAD and advil will help too! Always remember, you have a place to go where people are in the same boat as you are. Supportive, caring people willing to help you through this. Start by setting an end date. Divide up the pills and taper down to meet the deadline. Give the pills to someone willing to help you through this. Stay strong, be prepared for the side effects, and know you have a place to go for a word of encouragement!
Good luck to you and be strong!!
I agree, if you can taper that is the best. When I was able to do that I didn't have a lot of the physical symptoms but still had the depression. Please be strong & don't do what I did & think after a while you can control it. Right now I am back in the same boat you are after having been off everything for 2 months using suboxone. My problem was it didn't control my very real pain. I don't know what people with real pain who end up addicted to their prescription medications are suppose to do. I have been to 3 dr's trying to find someone to help me & have found no one. Probably not the best advice but I usually take ambien & clonopin & just try to knock myself out as much as possible. Again not the best advice! Good luck.
Hi; All above replies are good , and probably should be followed. The reason I reply is to say "don't WORRY"! I was on Oxy. 15s @ 4/day , then 3/day [7 months] for over a year. My dr. got pissed and shut Me off "cold turkey"! The only problems I had were My worries. I took a few asprins & got some extra sleep for a couple days. Other than that , "no problems"! Unless there's something you haven't admitted to... "DON"T WORRY"! you'll be fine. Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 2 answers
Posted 14 Aug 2010 • 2 answers
Posted 16 Apr 2011 • 2 answers
Posted 10 Apr 2012 • 7 answers
Posted 26 May 2012 • 1 answer